# SDR CALA2013101892185

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 40,699 hours, 16,740 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: 175
- Condition: Overheated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD B ELEC PUMP OVERHEATED AT CRUISE.  REPLACED BLUE ELEC HYD PUMP IAW AMM, OPERATIONS TESTED NORMAL.
